# SDR UALA2013052903730

- Difficulty date: May 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 61,735 hours, 8,743 cycles
- Engine: Pwa PW40903
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part number: 288239
- Part serial: 61
- Condition: Noisy
- Location: Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER COMPRESSOR MAKING NOISE.  REPLACED AIR COMPRESSOR, OPS CHECKED GOOD.
